# SDR C77A20120322020

- Difficulty date: March 15, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 10,845 hours, 6,220 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: PANEL351BZ
- Condition: Cracked
- Location: Apu Bay
- Part time: 10,845 hours, 6,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ HAS 0.5" CRACK AT UPPER AND LOWER I/B ANGLES. CRACK ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS ON WO 468233-319 IAW ETD 2012-170-003356 AND EA E175-53-246 IR WO 531362.
